I was hallucinating last summer

People seem to ask all the time if they can come off meds after a long period of time. I’m 62 now, and I switched to Abilify last summer. My pdoc started me on 5mg. I started hallucinating and got paranoid again, since consistently being on an AP since 2008.

I’m fine now that my dose was upped to 15mg. I was on 5mg Risperidal if I remember correctly.

4 Likes

I would say the answer to that question is that it’s unique to that person and that person’s situation.
I’m glad your doing better than when you started hallucinating.

1 Like

Thanks Ares. 1515

good that you are doing better again now…

1 Like

Thanks lekkerhondje

Anything below 10mg abilify poses a risk to me symptoms wise. I was on 15mg and stable for a loooong time. Now testing the waters again with 10mg.

1 Like

Good luck with the 10mg. I hope it works out.

1 Like

I was on Abilify back in 2014 and it made my akithesia so bad that i couldn’t sleep. Anyway I’m glad you are doing better!

1 Like

Thanks @anon97970229

This topic was automatically closed 95 days after the last reply. New replies are no longer allowed.